... day i got the shot i had sex but used a condom. about 2-3 days later i had sex but didn't use a condom. a week into the shot i got allergy medication (3 kinds i have to take everyday). 2 weeks into the shot I got my period and have been one it since (2 weeks and still going). I have seen feeling dizzy, nauseous, spacing out (or blacking out for a few seconds), and been having chest pains. I've also have been waking up every few hours in the morning to go pee. I went to the doctor after calling in to work and they just have me anxiety medicine. I don't know if all this medicine i have will be effecting the shot. But I also had sex about a week ago (still on my period) with not condom. I didn't think about don't using one since the shot is suppose to make you not get pregnant. But its suppose to make you not get pregnant by not allowing the egg to fall. But if I'm on my period then having sex with no protection can make me get pregnant right? I'm just worried. I also had sex but WITH protection in the two weeks before the shot (even tho we were told by the doctor to wait for two weeks so she can make sure I'm not pregnant before she gives me the shot). Am I just over reacting or could I be pregnant? I'm really scared. Please help?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 14 Apr 2014 • 2 answers
Posted 25 Dec 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer